EconPapers    
Economics at your fingertips  
 

Adaptive routing strategy on networks of mobile nodes

Han-Xin Yang and Ming Tang

Physica A: Statistical Mechanics and its Applications, 2014, vol. 402, issue C, 1-7

Abstract: The design of routing strategies for networks of mobile nodes has received increasing attention in recent years. In this paper, we propose an adaptive routing strategy that incorporates geographical distance with local traffic information through a tunable parameter h. It is found that there exists an optimal value of h, leading to the maximum traffic throughput of the network. The optimal value of h decreases as the moving speed increases and increases as the communication radius increases. The dependence of the throughput on the moving speed and the communication radius is also studied. Our results show that for a wide range of the parameters, the throughput decreases as the moving speed increases. However, when the value of the parameter is set to be one, the maximum throughput is obtained at a moderate speed. Moreover, we find that the throughput increases with the communication radius.

Keywords: Traffic dynamics; Networks of mobile nodes; Adaptive routing strategy (search for similar items in EconPapers)
Date: 2014
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437114000843
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:402:y:2014:i:c:p:1-7

DOI: 10.1016/j.physa.2014.01.063

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:402:y:2014:i:c:p:1-7